Conservation laws for two (2 + 1)-dimensional differential-difference systems

Guo Fu Yu*, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Two integrable differential-difference equations are considered. One is derived from the discrete BKP equation and the other is a symmetric (2 + 1)-dimensional Lotka-Volterra equation. An infinite number of conservation laws for the two differential-difference equations are deduced.

Original languageEnglish
Pages (from-to)189-196
Number of pages8
JournalChaos, Solitons and Fractals
Volume30
Issue number1
DOIs
Publication statusPublished - Oct 2006

Scopus Subject Areas

  • Statistical and Nonlinear Physics
  • Mathematics(all)
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Conservation laws for two (2 + 1)-dimensional differential-difference systems'. Together they form a unique fingerprint.

Cite this